Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

Parkinson-like symptoms after this stack. Please need help !

Go down  Message [Page 1 of 1]

lostdrive


Hello everyone,

2 weeks before I took a stack for cognitive improvement and now I have like akinesia.

Here is the detail:
The stack:
1) Betahistine:
Betahistine acts both as a partial agonist of histamine H1 receptors and as an antagonist of histamine H3 receptors, also in neuronal tissue, and has negligible action on H2 receptors. Betahistine increases the turnover and release of histamine by blocking presynaptic H3 receptors and reducing the number of H3 receptors.
And also seems to act on dopamine: https://www.ncbi.nlm.nih.gov/pubmed/25149912
2) Phenylpiracetam approximately 250 mg + n-acetyl-l-tyrosine 300 mg
Schedule
Thursday 2 weeks before: I have betahistine and multivitamin at breakfast. About 2 hours later I took Phenylpiracetam and tyrosine. I got a very good focus at work and a mood improvement like never during the day. No side effects. In the evening I took ziziphus + melatonin to sleep.
Friday: exactly the same protocol with the same effects
Saturday: no stack but I took cdp-choline at the same time as melatonin before bed to reload choline from phenylpiracetam.
Sunday: very strong headache from waking up all day. I just took paracetamol 3 times until bedtime. evening zizphus + melatonin.
Monday: no more headache. I repeat exactly the same protocol as Thursday with the same effects except that late afternoon I feel the legs as "very heavy" that lasts until bedtime.
Tuesday: I just took tyrosine + multivitamin. slight boost and late afternoon heavy legs. I stop all the supplements. just melatonin in the evening.
All week I had muscle fatigue (very heavy leg)
Friday I go to the gym: when I train I feel like muscle fatigue and jerks during movements with lower performance. I have trouble finishing my training.
It was like this I was in permanent hypoglycemia (muscle weakness and slight trembling). I have barely visible tremors on small movements (take a cup of coffee) and when I walk. My movements are slower.
Today all this seems to be worse.
At the cognitive level sometimes I have to think to find what I was going to do. No change in the mood.

Sorry for the long post but I am very very worried.
Do you have any idea what it might be?
What can I do ?
I have 9-me-bc. Maybe that can help? (but I am afraid to take supplements in this state).
If not, what can I take?

I wait a little to see if it passes but if it continues I may go to the doctor.

Please help me!

Thank you so much.

kpavel

kpavel
Area-1255 Intelligence Oversight
Area-1255 Intelligence Oversight
Hello,

go to doctor and tell him you took paracetamol and symptoms. You may take charcoal before.

https://en.wikipedia.org/wiki/Paracetamol_poisoning

lostdrive


kpavel wrote:Hello,

go to doctor and tell him you took paracetamol and symptoms. You may take charcoal before.

https://en.wikipedia.org/wiki/Paracetamol_poisoning

Thank you for your answer.
I went to the doctor at the beginning of the week and the blood test revealed nothing but a vitamin b9 deficiency. So he gave me a cerebral scan I have an appointment Thursday and I have to see a neurologist the same day to make an electromyogram. It gets worse as you go. I have better detected my symptoms it is tremors only when I make movements that is to say when I use my muscles. My muscles get tired very quickly just walking makes me tired like a sports session.
Nobody has any idea what this can be?
Could I have created an imbalance between acethylcholine (deficiency / excess) and dopamine?

kpavel

kpavel
Area-1255 Intelligence Oversight
Area-1255 Intelligence Oversight
Actually from what you took only ziziphus looks very safe. You may find info (for 'tremor' or 'fatigue') for phenotropil, histamine receptors, tyrosine etc. But in my opinion paracetamol is clearly dangerous and you took it 3 times in one day, so I decided a liver detoxification is a way to go.
https://www.drugs.com/sfx/paracetamol-side-effects.html

From vitamins thiamine may be of interest
https://www.ncbi.nlm.nih.gov/pubmed/29602891
helps fatigue and migraines too. Antiviral.

M2 muscarinic receptor agonist is called oxotremorine
https://en.wikipedia.org/wiki/Oxotremorine
https://www.researchgate.net/publication/247663483_Modulation_of_oxotremorine-induced_tremor_by_central_b-adrenoceptors
Symptomatic practice
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3152172/

Other common chemicals could be a source of problem
https://www.ncbi.nlm.nih.gov/pubmed/26563793

I would also consider a hypoxia/ischemia as a direct reason
https://www.ncbi.nlm.nih.gov/pubmed/20414673
You may test high dose liquid chlorophyll for this reason.

Wish you to resolve this bullshit soon!

Sponsored content


Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum